Patient : I am 18 and have been on microgynon birth control pill for nearly 2 years now. and i have been taking it back to back for the past 6 months as my gyno advised me to do so as i had very bad pain and suspected endometriosis. I take my pill at 8am every day but on tuesday i took it late at around 7pm. on wednesday i had sex without a condom (for the first time ever) but took my pill normally everyday after. I'm worried because i feel funny in my belly and i feel tired and just myself. I don't know if its worrying about pregnancy that's making my body feel this was or if taking my pill late may have caused pregnancy. The problem is i don't have periods due to taking the pill back to back so i cant just see if it comes to see if i'm pregnant and coming off the pill now could cause pregnancy if the semen is still alive im guessing so i just wanted to know the chances of me being pregnant?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.